# SDR DALA2019021109867

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1212-1218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON DOOR JAMB WEB BTW STA 1212 TO 1218 L28R AT AFT CARGO COMPARTMENT. DOOR JAMB WEB BTW STA 1212 TO 1218 L28R AT AFT CARGO COMPARTMENT WAS REPAIRED PER DC9/MD80 SRM 53-01 FIG. 4. (LP0937071)
